MathSciNet Relay Station
MathSciNet bibliographic data
MR1663924 94B27 (51E22)
Nogin, D. Yu. The spectrum of codes associated with the Grassmannian variety $G(3,6)$. (Russian) Problemy Peredachi Informatsii 33 (1997), no. 2, 26--36; translation in Problems Inform. Transmission 33 (1997), no. 2, 114–123
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement